Criteria of correctness of linear boundary value problems for systems of generalized ordinary differential equations

Malkhaz Ashordia

Czechoslovak Mathematical Journal (1996)

  • Volume: 46, Issue: 3, page 385-404
  • ISSN: 0011-4642

How to cite

top

Ashordia, Malkhaz. "Criteria of correctness of linear boundary value problems for systems of generalized ordinary differential equations." Czechoslovak Mathematical Journal 46.3 (1996): 385-404. <http://eudml.org/doc/30318>.

@article{Ashordia1996,
author = {Ashordia, Malkhaz},
journal = {Czechoslovak Mathematical Journal},
keywords = {generalized ordinary differential equations; boundary value problem; dependence on a parameter},
language = {eng},
number = {3},
pages = {385-404},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Criteria of correctness of linear boundary value problems for systems of generalized ordinary differential equations},
url = {http://eudml.org/doc/30318},
volume = {46},
year = {1996},
}

TY - JOUR
AU - Ashordia, Malkhaz
TI - Criteria of correctness of linear boundary value problems for systems of generalized ordinary differential equations
JO - Czechoslovak Mathematical Journal
PY - 1996
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 46
IS - 3
SP - 385
EP - 404
LA - eng
KW - generalized ordinary differential equations; boundary value problem; dependence on a parameter
UR - http://eudml.org/doc/30318
ER -

References

top
  1. On the correctness of linear boundary value problems for systems of generalized ordinary differential equations, Proceedings of the Georgian Academy of Sciences. Mathematics 1 (1993), No. 4, 385–394. (1993) Zbl0797.34015MR1262572
  2. Kraevye zadachi dlya sistem obyknovennykh differencialnykh uravneni, Sovremennye probley matematiki, Noveshie dostizheniya (Itogi nauki i tekhniki. VINITI Akad. Nauk SSSR), Moskva 1987, t. 30, 3–103. 
  3. Ob ustochivosti mnozhestba resheni nelinenykh kraevyh zadach, Differencialnye uravneniya 20 (1984), No. 9, 1495–1501. (1984) MR0762517
  4. K voprosu o zavisimosti ot parametra resheni mnogotochechnykh nelilenykh kraevych zadach, Trudy In-ta prikl. mat. Tbiliss. un-ta 22 (1987), 42–55. (1987) 
  5. O principe usredneniya v nelineno mekhanike, Uspekhi mat. nauk 10 (1955), No. 3, 147–152. (1955) 
  6. 10.1007/BF03323220, Birkhäuser Verlag. Basel 14 (1988), 125–137. (1988) MR0956009DOI10.1007/BF03323220
  7. On the stability of solutions of linear boundary value problems for the system of ordinary differential equations, Proceedings of the Georgian Academy of Sciences. Mathematic 1 (1993), No. 2, 129–141. (1993) Zbl0786.34028MR1251497
  8. Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J. 7(82) (1957), 418–449. (1957) Zbl0090.30002MR0111875
  9. Differential and Integral Equations, Boundary value Problems and Adjoints, Praha, 1979. MR0542283
  10. Existence and stability of measure differential equations, Czechoslovak Math. J. 22(97) (1972), 145–158. (1972) MR0304815
  11. O nepreryvno zavisimosti resheniya zadachi Koshi dlya sistemy obobshchennykh obyknovennykh differencialnykh uravneni ot parametra, Trudy In-ta. prikl. mat. Tbiliss. un-ta 31 (1988), 5–22. (1988) MR1001338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.